Advertisement

Erratum to "Chemotherapy-induced nausea and vomiting in Italian cancer centers: results of CINVDAY, a prospective, multicenter study" - Tumori. 2014 Nov-Dec;100(6):e309-13.

Abstract

Erratum to: Tumori. 2014 Nov-Dec;100(6):e309-13. doi: 10.1700/1778.19310. Chemotherapy-induced nausea and vomiting in Italian cancer centers: results of CINVDAY, a prospective, multicenter study. De Tursi M, Carella C, Tomao S, Cinieri S, Lorusso V, Marchetti P, Vecchio S, Sansoni E, Contu A, Adamo V, Silvestris N, Nuzzo A, Rosti G, Ravaioli A, Danova M, Tonini G, Passalacqua R, Cruciani G, Faedi M, Spada M, De Laurentiis M, Amoroso D, Tomao F, Sperduti I, Grassadonia A, Tinari N, Natoli C, Iacobelli S; Consorzio Interuniversitario Nazionale per la Bio-Oncologia. PMID: 25688518 [PubMed - indexed for MEDLINE] We inform our readers that in this article the affiliations of two of the authors were incorrect. The correct affiliations are: Elisabetta Sansoni: Istituto Scientifico Romagnolo per lo Studio e la Cura dei Tumori, IRST, IRCCS, Meldola, Forlì (FC), Italy Marina Faedi: Istituto Scientifico Romagnolo per lo Studio e la Cura dei Tumori, IRST, IRCCS, Meldola, Forlì (FC), Italy

Tumori 2015; 101(6): 704 - 704

Article Type: ERRATUM

DOI:10.5301/TJ.2015.15222

Authors

Article History

This article is available as full text PDF.

Download any of the following attachments:

Authors

Article usage statistics

The blue line displays unique views in the time frame indicated.
The yellow line displays unique downloads.
Views and downloads are counted only once per session.

No supplementary material is available for this article.